MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WOVEN; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING

BOSTON SCIENTIFIC CORPORATION WOVEN; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Model Number 87092
Medical Device Problem Codes Contamination (1120); Material Perforation (2205)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/27/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that a woven 7f diagnostic electrode catheter was selected for a ventricular tachycardia (vt) ablation procedure.It was noted that visually the catheter coating was peeling and there where contaminates on the catheter.The catheter was not used and the procedure was competed with another woven catheter with no patent complications being reported.
 
Event or Problem Description
It was reported that a woven 7f diagnostic electrode catheter was selected for a ventricular tachycardia ablation procedure.However it was noted that the catheter had a peeling feeling and contaminates on the catheter.The catheter was not used and the procedure was competed with another woven catheter with no patent complications being reported.
 
Additional Manufacturer Narrative
The device was returned with the aligation of a peeling feeling and contaminates on the catheter.The visual inspection of the device revealed that the electrodes were smooth and no sharp edges.The returned device showed no evidence of the reported allegation.The manufacturing batch record review confirmed that the device met all material, assembly and performance specifications.

Brand Name
WOVEN
Common Device Name
CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key10087918
Report Number2134265-2020-06987
Device Sequence Number2561225
Product Code DRF
UDI-Device Identifier08714729902355
UDI-Public08714729902355
Combination Product (Y/N)N
Initial Reporter CountryKS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/28/2024
Device Model Number87092
Device Catalogue Number87092
Device Lot NumberGFDY0416
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/08/2020
Initial Date Received by Manufacturer 04/27/2020
Supplement Date Received by Manufacturer08/31/2020
Initial Report FDA Received Date05/26/2020
Supplement Report FDA Received Date09/14/2020
Patient Sequence Number1
Patient Age50 YR